# SDR UPS202913

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cell Cutout
- Condition: Corroded
- Location: Wings
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'D' CHECK, MAINTENANCE FOUND FRETTING CORROSION OF FUEL CELL CUTOUT NR 7202 UPPER SURFACE AREA.  MAINTENANCE BLENDED CORROSION, TREATED, FABRICATED AND INSTALLED RING FILLERS, ALL WORK DONE PER UPS EO 727-57-1123.
